What can I do to combat this? He's doing great on the meds re: schoolwork, but I hate for him to get these stomachaches. He keeps missing his Tae Kwon Do class! Is there anything dietary I can do, or supplement? Is there anything out there to counteract the speeding up of the digestive tract specifically?
I'm glad your son is responding fairly well with the Concerta, it is a good medication. Since he is having stomach problems, I would suggest talking it over with his prescriber. I work at a facility with a lot of kids and I know that ours get changed over yo the extended release tabs when they are having diarrhea/abdominal problems; this may work better for your son. Also, make sure he is drinking plenty of water and that he isn't getting "hidden" caffiene in his foods (it, too, tends to aggrevate the stomach with this med)... watch out for the obvious things like sodas, but also teas, chocolate, and some candy. Hope this helps.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2009 • 1 answer
Posted 26 Jan 2012 • 1 answer
Posted 14 Nov 2012 • 2 answers
Posted 17 Nov 2013 • 3 answers
Posted 1 Sep 2015 • 1 answer